Dr Gordwin Rodrigue
Southampton Medical Centre
478 Willow Street
05 May 2019
Dear Dr Rodrigue
Re: Ms Monica Ross, aged 26 years
I am writing to refer Ms Ross, who was brought in to our hospital as a result of attempt to self-harm using paracetamol overdose consumption and its resulting symptoms, requires continuous care and clinical assessment following her discharge.
On 03 May 2019, she came with complaints of consumption of 20 paracetamol tablets with one bottle of wine and symptoms such as headache, confusion and diaphoresis. On examination, her vitals, GCS score looked normal, responded to stimulus and conscious. She was administered antidote N acetylcysteine after her investigations results for over dose concentration. Although her symptoms resolved but she looked pale and drowsy. She was also advised for toxicologist review.
She lives with her mother, while her father died due to cardio vascular problem few years ago and has a sister presently in university. She works as an accountant and drinks 7-8 units of alcohol during weekend. She reported disinterest in life during verbal assessment.
It would be greatly appreciated if you could examine her for any mental health issues and provide continuous appropriate care.
If you require further information, kindly do not hesitate to contact.